I've been on birth control for about 7 years because I have PCOS. The pill has regulated me when I've been on the right one (due to insurance changes I've had to switch a few times); however, I've been on the same one for about 2 years now. Recently I thought I'd started my period like normal, except it was not normal at all. I had little to no cramping what so ever and flow ranging from light to spotting bleeding which only lasted 3 days when the norm for me is a 6-8 day period with moderate to heavy bleeding and moderate cramping. I've always been pretty regular on birth control (except for when things have been switched around). and I take it about the same time every day.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.